Academic
Publications
Towards the theory of fuzzy differential equations

Towards the theory of fuzzy differential equations,10.1016/S0165-0114(00)00131-7,Fuzzy Sets and Systems,Dmitri Vorobiev,Seppo Seikkala

Towards the theory of fuzzy differential equations   (Citations: 17)
BibTex | RIS | RefWorks Download
Comparative analysis of two ideologically distinct approaches in the theory of fuzzy differential equations is given. Domains of applications, advantages and shortcomings of those approaches are described. New definitions of solutions to fuzzy differential equations are proposed.
Journal: Fuzzy Sets and Systems - FSS , vol. 125, no. 2, pp. 231-237, 2002
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: